# SDR FDEA202202030211

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 313T338069
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 PYLON, AFT FAIRING ASSY, NAC STA 377 FRAME HAS 2EA CRACKED BRACKETS  REMOVED & REPLACED SUPPORT BRACKETS IAW B767 SRM 51-40-02, ALL PARTS VERIFIED PER   AIPC 54-53-02-20A
